# SDR GLBA2013011400151

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 34,188 hours, 41,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CAPTAIN'S SIDE EMERGENCY LIGHT WILL NOT ILLUMINATE. MX REPLACED THE BULB, OPS CHECKED GOOD.
